# SDR AALA201907119009

- Difficulty date: July 10, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 82,432 hours, 10,549 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT LOW SPEED DUE TO MAIN LANDING GEAR STEERING WARNING LIGHT AND AUDIO. AIRCRAFT WAS LINED UP AND ROLLED FOR A BIT BEFORE POWER WAS APPLIED. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE ACCOMPLISHED HIGH ENERGY STOP CHECK PER AMM 05-51-14. MAINTENANCE ALSO TROUBLESHOT MMSG 32-6020 PER FIM 32-53-00-810-810 AND PERFORMED SATISFACTORY OPERATIONAL CHECK. *** (CLOSED)
